# SDR GTIA2016102501643

- Difficulty date: October 25, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft time: 41,062 hours, 19,526 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Part number: D55371313202
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND GOUGE ON VERTICAL STAB ARM HINGE BR 3.  ITEM CORRECTED IAW EO 5536-1603.  OVERSIZED HOLE/SHOULDER BUSHING REPAIR.
